Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1947, Volume 2, Issue 4(20), Pages 59–127 (Mi umn6968)  

This article is cited in 5 scientific papers (total in 5 papers)

Surveys and translations

The structure of semi-simple algebras

E. B. Dynkin


Full text: PDF file (7404 kB)

Bibliographic databases:

Citation: E. B. Dynkin, “The structure of semi-simple algebras”, Uspekhi Mat. Nauk, 2:4(20) (1947), 59–127

Citation in format AMSBIB
\Bibitem{Dyn47}
\by E.~B.~Dynkin
\paper The structure of semi-simple algebras
\jour Uspekhi Mat. Nauk
\yr 1947
\vol 2
\issue 4(20)
\pages 59--127
\mathnet{http://mi.mathnet.ru/umn6968}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=27752}


Linking options:
  • http://mi.mathnet.ru/eng/umn6968
  • http://mi.mathnet.ru/eng/umn/v2/i4/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. M. Asherova, Yu. F. Smirnov, V. N. Tolstoy, “Projection operators for simple lie groups”, Theoret. and Math. Phys., 8:2 (1971), 813–825  mathnet  crossref  mathscinet  zmath
    2. M. O. Katanaev, “Geometricheskie metody v matematicheskoi fizike. Prilozheniya v kvantovoi mekhanike. Chast 1”, Lekts. kursy NOTs, 25, MIAN, M., 2015, 3–174  mathnet  crossref  elib
    3. M. O. Katanaev, “Geometricheskie metody v matematicheskoi fizike. Prilozheniya v kvantovoi mekhanike. Chast 2”, Lekts. kursy NOTs, 26, MIAN, M., 2015, 3–184  mathnet  crossref  elib
    4. D. I. Pirshtuk, “O kharakteristicheskikh raspredeleniyakh levoinvariantnykh zadach optimalnogo upravleniya”, Tr. In-ta matem., 25:2 (2017), 70–81  mathnet
    5. V. S. Gerdjikov, D. M. Mladenov, A. A. Stefanov, S. K. Varbev, “The $m$KdV-type equations related to $A_5^{(1)}$ and $A_5^{(2)}$ Kac–Moody algebras”, Theoret. and Math. Phys., 207:2 (2021), 604–625  mathnet  crossref  crossref  isi
  • Успехи математических наук
    Number of views:
    This page:2212
    Full text:1320
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021